# SDR ABXR2011052800035

- Difficulty date: May 28, 2011
- Submitted: May 28, 2011
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N743AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 49,655 hours, 38,568 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 146T80082
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INSIDE OF BULK CARGO DOOR LWR THRESHOLD FWN LIGHTENING HOLE AT STA 1423 AND AFT LIGHTENING HOLE AT STA 1455.  REPLACED "T" CAP AND SPLICE STRAP IAW B767 SRM.
